Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Red, itchy patches throughout the body, starts as pin prick, becomes big, white, turns red with raised bumps. what could it be?

I have had red, itchy patches suddenly covering most of my body today. Each one starts as a red pin prick , the blisters white then expands into a red, itchy, hot patch with raised bumps about 7 cm long. In the last 2 hours alone around 20 patches have appeared covering everywhere except my lower legs. I m really worried. Can you help. I m a 44 year old female, in good health. 5ft 5in height and 11.5 stones in weight.
Asked On : Wed, 29 Aug 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi...dear user..,
Thanks for choosing HCM..,
It may be due to food poisoning...,
or Exo allergens..,
So evaluate it..,
Topical Calamine lotionapplication on red patches..,
Tab Allegra....Fexofenadine 180 mg daily for 15 days..,
Tab Ranitidine 150 mg daily early morning..,
Answered: Wed, 29 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor